Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    9
  • views
    5120

Overdue Update! Cysts, Sunshine And Aches Day 78

hazzard

366 views

A very long overdue blog! It's just about a month since my last entry.

I went on holiday to Ibiza and although I was very worried about my skin getting destroyed in the sun I needent have - I got a lovely tan and my skin cleared up somewhat with the sun and salt water :) I wore factor 30 on my face and 15 on body. I didn't burn at all! I had special lipslave and did suffer with cracked lips for the duration of the holiday which was mildly annoying. But I covered it well with Bare Minerals make up. Also despite the bad lifestyle of boozing and eating crap I didn't breakout anymore than usual (haha grim!) which was nice.

AS it currently stands I've had a mild breakout of very stubborn cysts on both cheeks, on the lower part to the sides of my lips. They sit under the skin and cause it to be darker than the rest of my face which is really annoying, make up covers them to an extent but you can tell there's a spot lurking under the face slap :)

Although overall I'm fairly upbeat about the skin situation, it's better than it's ever been despite the imperfections. I have an ordinary routine, I've not noticed anything causing breakouts specifically so I'm assuming the medicine is just working it's magic. I'm hoping the cysts will slowly disappear and by the end of this month I will have relatively clear skin.

Annoyingly today I developed a cysts on my upper back which you can see. I was going to wear my hair up on a night out but the spot is so unsightly I've had to opt for a "down do" lol!

I have also developed really bad aches in my feet randomly! I play a lot of sport so I am used to DOMS, but me feet have been so cramped and achy it's been awful, in the morning I walk like I've got club feet lol!

I havent really taken many pictures, to be honest last time I took pictures and uploaded it made me feel really depressed. So no pictures for the time being!



2 Comments


I was on accutane, 20 mg day, and didn't get awful side effects besides extremely dry eyes and skin. I do not think that it is good to have aches and sore joints....because those don't always go away after taking accutane. What's your dose? I'm sorry, I don't mean to be discouraging, I've read the forum on people's long term side effects from accutane. I'm sorry, my dear, I'm just warning you :(

Share this comment


Link to comment

Hey there! I've only just seen this - I'm still on 40mg. Yes the feet aches aren't great, it's also a mixture of flat feet which I'm being treated for by a podiatrist. I have to have insoles and straps at night. Ive just noticed an increase in the aches. Will see how I go post accutane :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×